# SDR SWAA2024110144071

- Difficulty date: October 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED BS 727I RBL 13.84 AT AFT CARGO COMPARTMENT 2024-600537<[01] STEPS 5 AND 7 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200048001;CAL DUE DATE: 28-MAY-25;[02] TOOL USED ON STEP 13 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 220272512; CAL DUE DATE: 08-JAN-25;[03] PERFORMED PERMANENT REPAIR ON CARGO TRACK LOCATED BETWEEN BS 727H TO BS 767 RBL 13.84 AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 53-00-53-2R-3; REPAIR 3. AND DWG# 146A7500; SHEET 113; REV.-. AND DWG# 146A7501; SHEET 27; REV.-. SEE INDIVIDUAL SIGN OF BELOW.;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OF BELOW
